# SDR SWAA2023052228875

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 30 WL 208.1 HAS A CRACK AROUND FASTENER HOLE.<[01] OK TO INSTALL NEW INTERCOSTAL.;[02] REMOVED AND REPLACE PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 30 WL 208.1 PER B737-700 SRM 51-40-02-0G-0.;[03] CORRECTING STEP 2: REMOVED AND REPLACE PASSENGER CABIN FLOOR INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 30 WL 208.1 PER B737-700 SRM 51-40-02-0G-0 AND DRWG# 141A5400 SHEET 39.;[04] RII. VERIFIED INSTALLATION STEPS.
